Valeriu Anisiu
Valeriu Anisiu
Verified email at math.ubbcluj.ro - Homepage
Title
Cited by
Cited by
Year
Total palindrome complexity of finite words
MC Anisiu, V Anisiu, Z Kása
Discrete Mathematics 310 (1), 109-114, 2010
192010
On a simple sufficient condition for starlikeness
V Anisiu, PT Mocanu
Mathematica (Cluj) 31 (54), 97-101, 1989
151989
Porosity and continuous, nowhere differentiable functions
V Anisiu
Annales de la Faculté des Sciences de Toulouse 2 (1), 5-14, 1993
131993
On the closedness of sets with the fixed point property for contractions
MC Anisiu, V Anisiu
Rev. Anal. Numér. Théor. Approx., 13-17, 1997
51997
Properties of palindromes in finite words
MC Anisiu, V Anisiu, Z Kása
Pure Math. Appl. (PU. MA) 17, 183-195, 2006
4*2006
On the characterization of partial metrics and quasimetrics
MC Anisiu, V Anisiu
Fixed Point Theory 17 (1), 37-46, 2016
32016
Refinement of some inequalities for means
MC Anisiu, V Anisiu
Revue d'Analyse Numerique et de Theorie de l'Approximation 35 (1), 5-10, 2006
32006
Logarithmic mean and weighted sum of geometric and anti-harmonic means
MC Anisiu, V Anisiu
Revue d'Analyse Numérique et de Théorie de l'Approximation 41 (2), 95-98, 2012
22012
Two-dimensional total palindrome complexity
MC Anisiu, V Anisiu
Ann. T. Popoviciu Sem. Funct. Eq. Approx. Conv. 6, 7-16, 2008
22008
A sharp criterion for starlikeness
V Anisiu, PT Mocanu, I Serb
INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS 27 (11), 1111-1117, 1996
21996
The first Seiffert mean is strictly (G, A)-super-stabilizable
MC Anisiu, V Anisiu
Journal of Inequalities and Applications 2014 (1), 1-7, 2014
12014
Bilateral inequalities for means
MC Anisiu, V Anisiu
Revue d'Analyse Numérique et de Théorie de l'Approximation 42 (2), 94-102, 2013
12013
Sufficient Conditions for Starlikeness and Strong-starlikeness of a Given Order
V Anisiu, PT Mocanu, I Şerb
Complex Variables 48 (2), 131-141, 2003
12003
Sequences of linear operators related to Cesàro-convergent sequences
MC Anisiu, V Anisiu
Rev. Anal. Numér. Théor. Approx. 31 (2), 135-141, 2002
12002
Advanced Courses of Mathematical Analysis V Proceedings of the Fifth International School
V Anisiu
STUDIA UNIVERSITATIS BABES-BOLYAI MATHEMATICA 61 (4), 532-532, 2016
2016
Lineability. The search for linearity in mathematics
V Anisiu
STUDIA UNIVERSITATIS BABES-BOLYAI MATHEMATICA 61 (1), 120-121, 2016
2016
Measure theory and fine properties of functions
V Anisiu
STUDIA UNIVERSITATIS BABES-BOLYAI MATHEMATICA 60 (3), 488-489, 2015
2015
Set Theoretical Aspects of Real Analysis
V Anisiu
STUDIA UNIVERSITATIS BABES-BOLYAI MATHEMATICA 60 (2), 351-352, 2015
2015
Bilateral inequalities for harmonic, geometric and Hölder means
MC Anisiu, V Anisiu
Studia Univ. Babes-Bolyai Math. 59 (4), 463-468, 2014
2014
Generalized Ordinary Differential equations-Non Absolutely Continuous Solutions
V Anisiu
STUDIA UNIVERSITATIS BABES-BOLYAI MATHEMATICA 57 (4), 606-607, 2012
2012
The system can't perform the operation now. Try again later.
Articles 1–20